# SDR QXEA2025021800033

- Difficulty date: January 22, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 20,190 hours, 13,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER IB OF TEXAS DOUBLER AT RBL 11 ON FRAME 90 IS CORRODED. REMOVED AND REPLACED DOUBLER IB OF TEXAS DOUBLER AT RBL 11 ON FRAME 90 IAW SRM 51-40-08.
